# SDR CA000209044

- Difficulty date: January 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,027 hours
- Engine: Pwa JT8D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 522194
- Condition: Cracked
- Location: 4th Stage
- Component: Engine, Pwa, JT8D7A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRONT COMPRESSOR ROTOR THIRD TO FORTH STAGE SPACER WAS FOUND CRCKED, ONE CRACK EXTENDED FROM TIEROD SLEEVE HOLES TO INSIDE DIAMETER. REPORT TO FOLLOW. THE CRACK WAS VERY TIGHT WHICH HAD NOT TRAVELLED OUT OF THE TIE ROD HOLES WALL. THE ITEM WAS FOUND DURRING A C CHECK WITH THE USE OF A BORESCOPE. RECTIFICATION: THE SPACER WAS REPLACED AND SCRAPPED.
